# SDR AALA980375

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 816-822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LONGERON 52 STA 816 TO STA 822 ON RT SIDE OF LONGERON.  REMOVED AND REPLACED CORRODED LONGERON SECTION PER SRM 53-10-00.  TST:  60,422 HOURS.  CYCLES:  20,166.  (X)
